Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 7, Number 3

All articles in this issue are freely accessible.

Separation of Laplace’s equation
N. Levinson, B. Bogert and R. M. Redheffer.
Quart. Appl. Math. 7 (1949), 241-262
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 32091
Linear equation solvers
F. J. Murray.
Quart. Appl. Math. 7 (1949), 263-274
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 31329
Solution of the differential equations of motion of a projectile in a medium of quasi-Newtonian resistance
Harry Polachek.
Quart. Appl. Math. 7 (1949), 275-291
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 31865
Solution of steady state temperature problems with the aid of a generalized Fourier convolution
A. W. Jacobson.
Quart. Appl. Math. 7 (1949), 293-302
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 31104
Generation of surface waves by a moving partition
E. H. Kennard.
Quart. Appl. Math. 7 (1949), 303-312
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 31925
On steady, laminar two-dimensional jets in compressible viscous gases far behind the slit
M. Z. Krzywoblocki.
Quart. Appl. Math. 7 (1949), 313-323
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 31883
On types of convergence and on the behavior of approximations in the neighborhood of a multiple root of an equation
E. Bodewig.
Quart. Appl. Math. 7 (1949), 325-333
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 31326
On the compression of a short cylinder between rough end-blocks
F. Edelman.
Quart. Appl. Math. 7 (1949), 334-337
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 32413
Rigorous solution of a differential equation in soil mechanics
R. Gran Olsson.
Quart. Appl. Math. 7 (1949), 338-342
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 31153
Note on the problem of twisting of a circular ring sector
Eric Reissner.
Quart. Appl. Math. 7 (1949), 342-347
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 32405
Corrections to the paper: On a class of singular integral equations occurring in physics
H. P. Thielman.
Quart. Appl. Math. 7 (1949), 347-347
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99988
American Mathematical Society